Phragmén-Lindelöf theorem for solutions of elliptic differential equations in a banach space

  • M. L. Gorbachuk

Abstract

For a second-order elliptic differential equation considered on a semiaxis in a Banach space, we show that if the order of growth of its solution at infinity is not higher than the exponential order, then this solution tends exponentially to zero at infinity.
Published
25.05.2007
How to Cite
GorbachukM. L. “Phragmén-Lindelöf Theorem for Solutions of Elliptic Differential Equations in a Banach Space”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 5, May 2007, pp. 650–657, http://umj.imath.kiev.ua/index.php/umj/article/view/3336.
Section
Research articles